MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TSH ELECSYS E2G 300 V2; THYROID-STIMULATING HORMONE ASSAY

ROCHE DIAGNOSTICS TSH ELECSYS E2G 300 V2; THYROID-STIMULATING HORMONE ASSAY
Catalog Number 08443432214
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tsh elecsys e2g 300 v2 and elecsys ft3 results for 1 patient sample on a cobas 8000 core unit.Please refer to the highlighted section of attachment (b)(6) for patient results.The customer also performed a tsh dilution test on the sample.A dilution of (x2) produced a conversion result of 3.080 iu/ml and a recovery result of 134%.A dilution of (x5) produced a conversion result of 3.920 iu/ml and a recovery result of 170%.A dilution of (x10) produced a conversion result of 4.440 iu/ml and a recovery result of 193%.This medwatch will apply to the tsh assay.Please refer to the medwatch with a1.Patient identifier pt (b)(6) for information related to the ft3 assay.
 
Additional Manufacturer Narrative
The sample was returned for investigation.An interfering factor against the streptavidin component of the reagents was detected in the sample, causing a falsely elevated value of the ft3iii assay and the different values of the tsh assay.Product labeling states: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.".

Brand Name
TSH ELECSYS E2G 300 V2
Common Device Name
THYROID-STIMULATING HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18857013
Report Number1823260-2024-00692
Device Sequence Number8295049
Product Code JLW
UDI-Device Identifier07613336193693
UDI-Public07613336193693
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K190773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08443432214
Device Lot NumberASKU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale